Top
10
Doctor insights on: Anxiety And Geodon

Share
1

1
Will seroquel or geodon (ziprasidone) cause more anxiety? i think geodon (ziprasidone) is causing me to lick backs of bottom front teeth. Might be because more serotonin in geodo

Will seroquel or geodon (ziprasidone) cause more anxiety? i think geodon (ziprasidone) is causing me to lick backs of bottom front teeth. Might be because more serotonin in geodo

Either can produce: this side effect, and many more. See your prescribing doctor right away. Changing doses or trying another med is only an appointment away. ...Read more

Dr. Heidi Fowler
3,157 doctors shared insights

Anxiety (Definition)

Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more


2

2
I was trying to withdraw from geodon (ziprasidone) and I experienced an increase in anxiety symptoms. I went back on the dose but I still have high anxiety? Why?

I was trying to withdraw from geodon (ziprasidone) and I experienced an increase in anxiety symptoms. I went back on the dose but I still have high anxiety? Why?

Don't DIY: Never add, stop or chg these drugs w/o Dr's help. Even if they say it's OK. Get another Dr. Geodon (ziprasidone) is not directly for anxiety. Your own smarts may have made you worry about messing w/ this. Work w/ your Dr and therapist to handle the anxiety. It's difficult even w/ training - be careful. Best wishes! ...Read more

3

3
Withdrawed from geodon (ziprasidone) feel weak and full of anxiety....Plus lots of mania what should I do?

Withdrawed from geodon (ziprasidone) feel weak and full of anxiety....Plus lots of mania what should I do?

Geodon (ziprasidone): Talk to your doctor about mood stabilizers and alternative anti-manic medicationif helsinki was not replaced with another psychotropic med. ...Read more

5

5
Stopped geodon (ziprasidone) nine days ago. Cannot sleep every night and have body chills and anxiety. The question is will i return to normal soon? Sleep is import

Stopped geodon (ziprasidone) nine days ago. Cannot sleep every night and have body chills and anxiety. The question is will i return to normal soon? Sleep is import

Geodon (ziprasidone) and sleep: Dizziness, light-headedness, vertigo or feeling faint; shock-like sensations or paresthesia; anxiety; diarrhea; fatigue; gait instability; headache; insomnia; irritability; nausea or emesis; tremor; and visual disturbances can occur after stopping psychotropics with affinity to the serotonin system. Your insomnia may be part of that problem but you need evaluation for insomnia if persist. ...Read more

See 1 more doctor answer
7

7
Can geodon (ziprasidone) withdrawal cause someone to experience akathisia, restlessness, and anxiety? What is the solution to geodon (ziprasidone) withdrawal. I am back on zyprex

Geodon (ziprasidone): At high enough dose, both Geodon (ziprasidone) and zyprexa can cause akathisia -- which is a sensation of inner restlessness and sometimes anxiety. These symptoms would not be "geodon withdrawal." please speak with your psychiatrist about what you're experiencing so that it can be addressed personally. ...Read more

8

8
What can I do to lose more weight? I eat only poultry and fish, vegetables and fruits, egg beaters. But take geodon (ziprasidone) for depression and anxiety.

Exercise: Exercise and caloric limitations. Geodon (ziprasidone) can increase weight gain, but if you drop your portion sizes and increase your exercise activity, you could lose or at least stabilize your weight. Carbohydrate excess is the major cause of weight gain with geodon (ziprasidone). Watch your carbs. ...Read more

9

9
Does geodon (ziprasidone) have a permanent affect on brain chem after stopped? Over the year, jaw, sleep, muscle, neck, anxiety, breathing all negatively affected

Side effects: Geodon, ziprasidone, is a member of the "atypical neuroleptics", which does carry a low risk of movement disorder. There are too few data to assess the possible interaction with hydroquinone, which you also take. Usually, once Geodon is stopped, all side effects slowly resolve, although rarely it can take over a year & additional meds to help this process. Please see an md to help you address this. ...Read more

10

10
I take Dilantin hydroxyzine geodon klonopins cyclobenzaprine morphinesulfate hydrocodone and I have severe anger depression anxiety i need a med that can relax me mentally and physically.Tried lithium limictal seroquel problems got worse please help me?

Lots of Meds: First of all i empathize with you. However i think you need to see a psychiatrist to review all your medications. Your could be self medicating because i wouldn't know any physician that would prescribe hydrocodone for depression. Klonopin (clonazepam) or Clonazepam actually in the long run causes depression or can make it much worse. You need 1 doctor to work with you. Be honest and then treatment can begin! ...Read more

See 1 more doctor answer